# SDR J7SA45205111310

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N615FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452051
- Aircraft time: 2,576 hours, 2,104 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 74412135
- Part serial: 060304
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FL230 LT ENG FIRE WARNING ILLUMINATED. REDUCED POWER TO IDLE AND FIRE LIGHT EXTINGUISHED.  IFE DECLARED. AIR RETURN TO DEPARTURE WITH UNEVENTFUL LANDING AND TAXI.  SWAPPED LT & RT FIRE DETECT BOXES.  INSTALLED A NEW LT ENGINE TAIL PIPE FIRE DETECT ELEMENT. NO DEFECTS NOTED ON GROUND ENGINE RUNS.
